News

Algebraic Number Theory and Power Integral Bases Publication Trend The graph below shows the total number of publications each year in Algebraic Number Theory and Power Integral Bases.
KENNETH L. BAKER, CAMERON GORDON, JOHN LUECKE, BRIDGE NUMBER, HEEGAARD GENUS AND NON-INTEGRAL DEHN SURGERY, Transactions of the American Mathematical Society, Vol. 367, No. 8 (AUGUST 2015), pp.
A general integral formula for the spectral flow of a path of unbounded selfadjoint Fredholm operators subject to certain summability conditions is derived from the interpretation of the spectral flow ...